Metrics

From
Approximation for a Common Fixed Point for Family of Multivalued Nonself Mappings by Mollalgn Haile Takele and B. Krishna Reddy American Journal of Applied Mathematics and Statistics. 2017, 5(6), 175-190 doi:10.12691/ajams-5-6-1
Views
8803
Html 8048
Abstract 755
05 January 2018 (publication date) through 26 April 2024 *
14.27 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4029
PDF1256
Epub1025
XML1025
PPT0
Figures366
Tables357
Export: 3007
RIS877
BibTex1127
Endnote1003
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com